Food webs in river networks
Article first published online: 28 JUN 2002
Volume 17, Issue 4, pages 451–471, July 2002
How to Cite
Power, M. E. and Dietrich, W. E. (2002), Food webs in river networks. Ecological Research, 17: 451–471. doi: 10.1046/j.1440-1703.2002.00503.x
- Issue published online: 28 JUN 2002
- Article first published online: 28 JUN 2002
- Received 26 September 2001. Accepted 12 November 2001.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!